MAUDE Adverse Event Report: BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 5MM(L); DENTAL IMPLANT
Catalog Number BOES505
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported impossible to disengage the mount from the implant #46 during implant placement, so implant was removed.Procedure not completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, d4: additional device information , g3: date received by manufacturer , g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h4: device manufacturer date, h6: adverse event problem, h10: additional narrative.Zimvie did not receive one (1) boes505, (3i t3 short external hex parallel walled implant, 5mm(d) x 5mm(l)) for evaluation.Visual evaluation / functional test was performed, implant shows wear and mount is able to be disengaged from implant as intended.No malfunction identified.Dhr review was completed for the subject lot number 2020040358.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020040358, for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque or speed applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21466924
Report Number0001038806-2025-00395
Device Sequence Number3391287
Product Code DZE
UDI-Device Identifier00844868033639
UDI-Public(01)00844868033639(17)250825(10)2020040358
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150571
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Catalogue NumberBOES505
Device Lot Number2020040358
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/13/2025
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight53 KG
Patient EthnicityNon Hispanic